# SDR AALA20140808011

- Difficulty date: August 8, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 69,204 hours, 30,040 cycles
- Engine: Pwa JT8D219
- Engine time: 7,292 hours, 3,832 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LEFT ENG OIL QTY LIGHT ILLUMINATED & INDICATOR WENT TO ZERO.  CAPTAIN SHUT DOWN LT ENG, SINGLE ENG TIME 10 MINUTES.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LT ENG ON 08/09/2014.  SYS GND CHECKED NORMAL OPERATION OPEN.
